# SDR SWAA2016052352004

- Difficulty date: April 26, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,417 hours, 46,488 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE SKIN CRACKED, AT FASTENER HOLE AT RSS 239.  REPAIRED SKIN IAW SRM & EA.
